Parkinsonian gait

Skynet

Skynet

Well-known member
Joined
Aug 17, 2018
Messages
527
Location
India
#1
I've developed a Parkinsonian gait thanks to long-term use of antipsychotics. Some time ago a boy mimicked the way I walk. :( :(
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,106
Location
Lancashire
#4
It sounds like you have extra pyrimidal symptoms and need to come off that anti psychotic quickly and get on one of the more modern ones. What are you on?
 
Skynet

Skynet

Well-known member
Joined
Aug 17, 2018
Messages
527
Location
India
#5
It sounds like you have extra pyrimidal symptoms and need to come off that anti psychotic quickly and get on one of the more modern ones. What are you on?
Abilify 5 mg, lithium and escitalopram
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,106
Location
Lancashire
#6
It shouldn't happen on Abilify but I'm no expert. I think you need to see your doc quickly about this though.